# SDR CA970603006

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 805431
- Condition: Damaged
- Location: 1st Stage Comp
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE HAD SLIGHT COMPRESSOR STALL AND DROP IN EPR OF .05, EPR REGAINED AFTER STALL. AIRCRAFT LANDED AS SCHEDULED. INSPECTION FOUND DAMAGE TO A FIRST STAGE COMPRESSOR BLADE BEYOND LIMITS. #2 ENGINE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
